body changes from ending birth control??

Avatar for sweetpea262t
iVillage Member
Registered: 01-23-2004
body changes from ending birth control??
1
Tue, 09-20-2011 - 9:46pm

Hi There!

I am hoping someone can answer my question.

 

iVillage Member
Registered: 08-24-2009
Thu, 09-22-2011 - 12:19pm

Hi Sweetpea, and welcome to the Women's Health board!

Hormonal changes can indeed produce different personal odor, I have found. I would be inclined to give it some time for your body to adjust to the change of going off birth control pills, but if the problem persists you may want to talk to your doctor about it.

In the meantime, be sure not to overapply deodorant, creating a mess on your clothes. My advice is to carry a spare with you and reapply a small amount as needed throughout the day. Disposable personal wipes are great for a quick cleanup between applications.

Best of luck; I hope you find a solution soon!